# SDR DXTA2012061805001

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 8,791 hours, 4,258 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

RIGHT THRUST REVERSER UNLOCK LIGHT ILLUMINATED IN FLIGHT.  PERFORMED THRUST REVERSER RT OPS TEST.  OPS TEST GOOD. NO DEFECTS NOTED.     SERVICED FLIGHT HYD SYS TO FULL, REMOVED HYD PWR FROM ACFT.    SYS, OPS CHECKS GOOD.  REF G-IV CMP 783010 AND MM 78-00-0, WD 78-30-00, FIG 8.
